# SDR 95ZZZX4005

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N575JB
- Make and model: Cessna 414A
- Aircraft serial: 414A0426
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 51413121
- Condition: Worn
- Location: Rt Mlg
- Part time: 3,243 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR SELECTION, RIGHT MAIN GEAR FAILED TO FULLY ENGAGE IN UPLOCK HOOK RESULTING IN CONTINUOUS BANGING.  EMBODIMENT OF ME82-51 FAILED TO PRODUCE SATISFACTORY RESULT.  UPLOCK HOOK, PN 5141312-1, REPLACED.  NEW HOOK COMPARED WITH OLD HOOK REVEALED WEAR LIKELY TO CAUSE HOOK TO BE FORCED AWAY FROM LEG ROLLER.  MORE SPECIFIC INSPECTION CRITERION WITH DIMENSIONAL CHECKS WOULD PREVENT FUTURE OCCURRENCE.
